BibTeX record journals/dm/KiersteadR23

download as .bib file

@article{DBLP:journals/dm/KiersteadR23,
  author       = {Henry A. Kierstead and
                  Eric R. Ren},
  title        = {Improved upper bounds on longest-path and maximal-subdivision transversals},
  journal      = {Discret. Math.},
  volume       = {346},
  number       = {9},
  pages        = {113514},
  year         = {2023},
  url          = {https://doi.org/10.1016/j.disc.2023.113514},
  doi          = {10.1016/J.DISC.2023.113514},
  timestamp    = {Thu, 07 Sep 2023 10:27:47 +0200},
  biburl       = {https://dblp.org/rec/journals/dm/KiersteadR23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics